ent-icon

Decreasing ting sound

I had an infection in my left ear. Added up wax caused me eating problems. Showed to a doctor, he removed it. But problems were still there. Pain in left ear after using earphones. Decreasing ting sound. I am using ear drops, these are not frequent problems, but please help me find what is going on in my ear. Thank you
views-icons 33 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Gladson Guddappa Uchil
ENT/ Otolaryngologist 20 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Please use this app to find and meet a good ENT Specialist in your city to examine you & do the needful. If you are able to make it to Bangalore, I would be very happy to help you out myself. My clinic Healthcare@Basaveshwaranagar is easily navigable to in Google Maps
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO